# SDR FDEA200910263671

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N517011
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 333 LBL 38 TO 44 HAS AREAS OF CORRODED OUT OF LIMITS IAW SRM 53-00-04.  REMOVED FLOOR SUPPORT, BS 324-345, AND 2EA SUPPORT BRACKETS, BS 324, LBL 38 AND 40, IAW SRM 51-40-02.  RECEIVED NEW FLOOR SUPPORT, BS 324-345, LBL 38-40, PN 141N5170-11, ON MAE PO MAG0093664.  LOCATED AND DRILLED NEW FLOOR SUPPORT AND ALL REPAIR PARTS IAW SRM 51-40-05.  INSTALLED NEW FLOOR SUPPORT, BS 324-345, LBL 38-40, 2EA. SUPPORT BRACKETS, BS 324, LBL 38 AND 40, AND ALL REPAIR PARTS, IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
